RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1995, Volume 209, Pages 84–123 (Mi tm1169)  

This article is cited in 8 scientific papers (total in 8 papers)

Local controllability of typical dynamical inequalities on surfaces

A. A. Davydov


Full text: PDF file (4514 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1995, 209, 73–106

Bibliographic databases:

UDC: 517.9
Received in January 1994

Citation: A. A. Davydov, “Local controllability of typical dynamical inequalities on surfaces”, Singularities of smooth mappings with additional structures, Collection of articles, Trudy Mat. Inst. Steklov., 209, Nauka, Fizmatlit, Moscow, 1995, 84–123; Proc. Steklov Inst. Math., 209 (1995), 73–106

Citation in format AMSBIB
\Bibitem{Dav95}
\by A.~A.~Davydov
\paper Local controllability of typical dynamical inequalities on surfaces
\inbook Singularities of smooth mappings with additional structures
\bookinfo Collection of articles
\serial Trudy Mat. Inst. Steklov.
\yr 1995
\vol 209
\pages 84--123
\publ Nauka, Fizmatlit
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm1169}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1422219}
\zmath{https://zbmath.org/?q=an:0878.93006}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1995
\vol 209
\pages 73--106


Linking options:
  • http://mi.mathnet.ru/eng/tm1169
  • http://mi.mathnet.ru/eng/tm/v209/p84

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Davydov, J. Basto-Goncalves, “Controllability of inequalities at 2-singular points”, Russian Math. Surveys, 55:6 (2000), 1139–1140  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. A. A. Davydov, “Singularities of Limiting Directions of Generic Higher Order Implicit ODEs”, Proc. Steklov Inst. Math., 236 (2002), 124–131  mathnet  mathscinet  zmath
    3. B. M. Darinskii, Yu. I. Sapronov, S. L. Tsarev, “Bifurcations of extremals of Fredholm functionals”, Journal of Mathematical Sciences, 145:6 (2007), 5311–5453  mathnet  crossref  mathscinet  zmath  elib
    4. Yu. A. Grishina, A. A. Davydov, “Structural Stability of Simplest Dynamical Inequalities”, Proc. Steklov Inst. Math., 256 (2007), 80–91  mathnet  crossref  mathscinet  zmath  elib  elib
    5. Mena-Matos H., Moreira C., “Generic singularities of the optimal averaged profit among stationary strategies”, Journal of Dynamical and Control Systems, 13:4 (2007), 541–562  crossref  mathscinet  zmath  isi
    6. A. A. Davydov, V. M. Zakalyukin, “Controllability of non-linear systems: generic singularities and their stability”, Russian Math. Surveys, 67:2 (2012), 255–280  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    7. Hy Ðú'c Mạnh, “Stability of local transitivity of a generic control system on a surface with boundary”, Proc. Steklov Inst. Math., 278 (2012), 260–266  mathnet  crossref  mathscinet  isi
    8. Davydov A.A., Kasten Yu.A., “On Nonlocal Normal Forms of Linear Second Order Mixed Type Pdes on the Plane”, Control Systems and Mathematical Methods in Economics: Essays in Honor of Vladimir M. Veliov, Lecture Notes in Economics and Mathematical Systems, 687, eds. Feichtinger G., Kovacevic R., Tragler G., Springer-Verlag Berlin, 2018, 15–25  crossref  mathscinet  zmath  isi  scopus
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:168
    Full text:62
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019